# SDR 2006UALA02283

- Difficulty date: November 27, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 42,044 hours, 15,049 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Broken
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RIGHT MED EMERGENCY SLIDE PACK DOOR SUPPORT BRACKET BROKEN.  REPLACED FORWARD RT DOOR SLIDE.
